# SDR F3LA2023080200112

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N615FR
- Make and model: Airbus A320-251N
- Aircraft serial: 11280
- Aircraft time: 58 hours, 25 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Part number: 114079018
- Part serial: TA2206669
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DISCREPANCY: REFERENCE LP 378021 AIRCRAFT WAS GROUNDED DUE TO AN SDR REPORTABLE EVENT. LG NOT DOWN-LOCKED ECAM GEAR DID NOT EXTEND AT ALL. SOUNDED LIKE THE DOORS OPENED. SECOND ATTEMPT GEAR CAME DOWN AND LOCKED.  PERFORMED TROUBLESHOOTING IAW TSM 32-31-00-810-842-A AND TSM 32-31-00-810-869-A. DURING GEAR SWINGS FOUND VALVE SELECTOR 41GA FAULTY. REMOVED AND REPLACED 41GA IAW AMM 32-31-31-400-001-A. OPS CHECK AND LEAK CHECK GOOD.
